# SDR YENA20140830172

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 46,820 hours, 16,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE EMERGENCY EXIT LIGHT AT SEAT 11C FOUND INOPERATIVE.  TROUBLESHOT TO A BROKEN WIRE ALONG THE BULKHEAD ON THE FLOOR AT THAT ROW.  REPLACED HARNESS AT 11C IAW 33-51-00, OPERATION NORMAL.  HARNESS WAS TAKEN FROM POSITION 15C WHICH WAS DEFERRED UNDER MEL 33-50-03 CONDITION "A" CAT "C" REF MDDR 227151.
